# SDR AALA202505283224

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 39,653 hours, 16,949 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER MOVING FLAPS FROM 25 TO 30 FOR LANDING THEY REMAINED AT 25, FLAPS WOULD NOT RETRACT DURING GO AROUND. AIRCRAFT EMERGENCY LANDED SAFELY AT ORD. COMPLETED REMAINING STEPS OF FIM 27-51-00-810-830. NO FAULTS FOUND. ALL OPERTIONAL CHECKS GOOD AT THIS TIME.
